# SDR 05FDEA03465

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- Engine: Ge CF66K
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUS RT SIDE ON SKIN: BTW LONG 37 AND LONG 38 FOUND AT STA 1009 NR 1EA DENT (LENGTH 1,063 INCH X DEPTH   0,082 INCH) AND AT STA 1006 FOUND 1EA DENT (DEPTH 0,161 INCH X LENGTH 2 INCH) BTW LONG38 AND LONG 39 AT STA Y=1007 FOUND NR1 DENT (LENGTH 1.57 INCH X DEPTH 0,102 INCH).  REPAIRED SKIN IAW SRM 53-20-00 FIG 6 SHEET 3/4 VOL1.
